# SDR MASA2010120101376

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 18,180 hours, 14,021 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Plug
- Condition: Loose
- Location: Nr 3 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAK AT NR 3 BRAKE AND BTMS AT 0.  MX RE-SECURED LOWER BRAKE DRAIN PLUG, OPS AND LEAK GOOD.
